Some comments on a bridge between nonlinear dynamicists and statisticians

Tong, Howell (1992) Some comments on a bridge between nonlinear dynamicists and statisticians. Physica D: Nonlinear Phenomena, 58 (1-4). pp. 299-303. ISSN 0167-2789. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0167-2789(92)90118-7

Abstract

We address the question: "Why is a bridge between the two groups desirable?"

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: O.O. Odanye
Date Deposited: 31 Aug 2009 21:10
Last Modified: 07 May 2014 11:11
Resource URI: https://kar.kent.ac.uk/id/eprint/22257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):